# SDR USAA20110601SB083

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - THE EMERGENCY LOW LEVEL LIGHTS WERE INOPERATIVE AT SEAT 12-13.  MAINTENANCE RESECURED CONNECTIONS TO THE EMERGENCY LIGHTS FOR SEATS 12-13.  OPERATIONALLY CHECKS OK.
